| Model Number |
S-65-040-120-P6 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Separation (1562); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no indication of a lot specific product quality issue.Based on the information provided, the reported difficulties and subsequent treatment to retrieve the separated tip appear to be due to case related circumstances.The resistance advancing and removing post-deployment was the result of interaction with the previously deployed stent in the external iliac artery.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a de novo lesion in the mildly tortuous, moderately calcified, 75% stenosed left common femoral artery.An unspecified sheath was used with a command 18 300cm guide wire and a non-abbott balloon was used for pre-dilatation.A 6.5x40mm supera self-expanding stent system (sess) was advanced with resistance from a previously deployed stent in the external iliac artery.The supera stent was implanted in the target lesion, and the tip faced resistance during removal with the previously deployed stent and separated.A snare was attempted to retrieve the tip, but it failed to reach because the guide wire was placed on the stent strut of the previously deployed stent.A cut down was not performed, and the tip was retrieved using forceps.There were no reported issues with the command 18 guide wire, and an unspecified 6.5x60mm stent was used to successfully complete the procedure.There were no adverse patient sequelae and no clinically significant delay in the procedure.No additional information was provided.